MathSciNet Relay Station
MathSciNet bibliographic data
MR1227494 47B37 (47A99)
Herzog, Gerd; Lemmert, Roland Über Endomorphismen mit dichten Bahnen. (German) [On endomorphisms with dense orbits] Math. Z. 213 (1993), no. 3, 473–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement